# SDR DL72S954397

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Supports
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, LT VERTICAL BULKHEAD SUPPORTS WORN AT FLOATING MOUNT BOLTS TO CABIN FLOORBEAMS ABOVE STRINGER 26L AND 22L, FS 720D C1 BAG BIN.  REPAIRED PER SRM 53-10-9 FIG 9.
